EXACTECH, INC. CR TIBIAL INSERT SZ3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
200-23-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
During the week of (b)(4), representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 200-23-11-inserto tib cr 3, 11mm, serial number (b)(6)on (b)(4) 2014.The insert was manufactured on 7/13/2010 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 7/13/2010 and was 3.8329911019849416 years shelf age at the time of implant.On (b)(4) 2022, approximately 8.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
Pending investigation.H7: z-0019-2022.
Additional Manufacturer Narrative
H3: the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted device/radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted device/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.